Steroids Gave Me Erectile Dysfunction!

by Jesus

Steroids Gave Me Erectile Dysfunction!

Hello Mark,

Here's my problem, I used anabolic steroids, strong ones like testosterone, anadrol and dianabol and a few more that gave me really bad Erectile Dysfunction.

My libido sucks and my ejaculation is so pathetic and to make things worse I can't reach orgasm during sex anymore.

I'm only 23.

Ive spent the last 3 years of my life with this problem and its so difficult to wanna keep living.

I haven't had morning wood in years, yet I got my testosterone tested and it was 700.

I don't understand?

My testicles have atrophied bad to the point that they would go inside my body during sex, and I need cialis to have sex which is horrible for my self esteem.

I recently bought the Penis Ring that goes around the sack and penis, starting it today.

Can you give me some advice?

I don't know what to do anymore.

Steroids Gave Me Erectile Dysfunction!

Hello Jesus,

I can't be absolutely sure, but it sounds like you've got an estrogen problem....

Looking at your total testosterone levels, I'd venture to say you've also got issues with SHBG.

As a matter of fact, I think you may be in the exact same boat as This Gentleman.
Follow the advice I gave him, and combine with 3 or 4
Edging Sessions per week to get your testicles going again.

Make it a point to avoid ejaculation at all costs!

You're young and still manufacturing T at a solid rate, so you're lucky, despite how you may feel right now.

If you had of played this game in your 30's, you could be dealing with all the negativity above, combined with a testosterone level below 300.

But you've got 700!

Edge, practice ejaculation control, and take steps to get SHBG and estrogen levels in check, and you'll get your stuff back in no time.

Good luck!

Steroids Gave Me Erectile Dysfunction
to Boost Your Low Testosterone Levels-Home

Click here to post comments

Return to Erectile Dysfunction Questions, & Feedback!.